MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CROSSCONN H2H 30 TO 42MM; POSTERIOR CERVICAL SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH CROSSCONN H2H 30 TO 42MM; POSTERIOR CERVICAL SCREW SYSTEM
Catalog Number 102023102S
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j sales representative.H3, h4, h6: without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that this was a posterior cervical fusion (cervical vertebrae) on (b)(6) 2024.During the surgery, a tall set screws are installed to use h to h crossconnector.Cross-threading occurred when the product was fitted, nut installed on one side and nut on the other.The sales rep asked the surgeon to remove it with the inserter, but he couldn¿t.At this point, the cross-threaded nut was stuck in either f or r.Since it did not move when grabbed with a pair of tapered pliers, surgeon gave up trying to remove the nut.The nut on the previously installed opposite side was removed, one side was released, a torque screwdriver was placed in the core of the tall set screw on the cross-threaded side, and the product was held to release the torque.The entire body was removed with the nut attached.Rtor was installed instead.The surgery was completed successfully with 30 minutes surgical delay.Patient outcome is reported as stable.This report is for one (1) crossconn h2h 30 to 42mm this is report 1 of 1 for complaint pc-001640192.

Brand Name
CROSSCONN H2H 30 TO 42MM
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle 02400
SZ   02400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
8472871282
MDR Report Key19799449
Report Number1526439-2024-01887
Device Sequence Number15529460
Product Code NKG
UDI-Device Identifier10705034520155
UDI-Public(01)10705034520155
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190895
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number102023102S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/26/2024
Initial Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown